Alert archive / Illinois / Tornado Warnings in 2006

Tornado Warning 11, NWS Chicago, IL

April 14, 2006LaSalle County, Illinois

NWS Chicago, IL issued this tornado warning at Apr 14, 2006, 6:22 PM CDT for LaSalle County, Illinois. It was in force for 38 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 14, 2006, 6:22 PM CDT (23:22 UTC)
Expired
Apr 14, 2006, 7:00 PM CDT
In force
38 min
Issued by
NWS Chicago, IL
Area
Counties, with a storm outline in the text

County LaSalle County, IL

The radar

The Chicago radar (KLOT), 68 km from the middle of the area, began a volume at 23:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 14, 6:33 PM CDTHAIL 0.752 N Ottawa, IL
Apr 14, 6:38 PM CDTHAIL 0.755 W Ottawa, IL
Apr 14, 6:38 PM CDTHAIL 1.75Marseilles, ILPENNY TO GOLFBALL SIZE HAIL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 14, 5:19 PM CDTTornado WatchSPC4 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 11.4 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2006-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1011 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2006-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 254 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1011 J/kg
Mixed-layer CIN
-195 J/kg
Mixed-layer LCL
1797 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
254 m²/s²
0-3 km storm-relative helicity
194 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KLOT 142322
TORLOT
ILC099-150000-
/O.NEW.KLOT.TO.W.0011.060414T2322Z-060415T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
622 PM CDT FRI APR 14 2006

THE NATIONAL WEATHER SERVICE IN ROMEOVILLE HAS ISSUED A

* TORNADO WARNING FOR...
  CENTRAL LA SALLE COUNTY IN NORTH CENTRAL ILLINOIS

* UNTIL 700 PM CDT

* AT 619 PM CDT...LAW ENFORCEMENT REPORTED A TORNADO AND RADAR
  INDICATED ROTATION 6 MILES NORTHWEST OF NAPLATE...MOVING EAST 
  AT 40 MPH.

* THE TORNADO IS EXPECTED TO BE NEAR...
  OTTAWA BY 630 PM CDT...
  MARSEILLES BY 640 PM CDT...
  SENECA BY 645 PM CDT...

DO NOT WAIT UNTIL YOU HEAR OR SEE THE TORNADO. TAKE SHELTER NOW.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT SATURDAY MORNING
FOR NORTHEASTERN ILLINOIS AND NORTHWEST INDIANA.

LAT...LON 4149 8900 4129 8902 4119 8860 4144 8860

$$
2 follow-up statements
000 
WWUS53 KLOT 142330
SVSLOT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
630 PM CDT FRI APR 14 2006

ILC063-093-197-150000-
/O.CON.KLOT.SV.W.0048.000000T0000Z-060415T0000Z/

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 700 PM CDT FOR
WESTERN WILL...SOUTHERN KENDALL AND NORTHERN GRUNDY COUNTIES...

AT 624 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING
HAIL UP TO GOLF BALL SIZE.  THIS STORM WAS LOCATED NEAR LISBON...OR
ABOUT 9 MILES SOUTH OF YORKVILLE...MOVING EAST AT 30 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  MINOOKA BY 645 PM...
  CHANNAHON...SHOREWOOD...BY 650 PM...
  ROCKDALE... AND 7 MILES SOUTH OF JOLIET BY 655 PM...
  ELWOOD......PRESTON HEIGHTS...BY 700 PM...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. SEVERE STORMS
CAN PRODUCE TORNADOES WITH LITTLE OR NO WARNING. IF A TORNADO IS
SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT SATURDAY MORNING FOR
NORTHEASTERN ILLINOIS AND NORTHWEST INDIANA.

LAT...LON 4161 8853 4143 8859 4123 8807 4157 8791

$$
KREIN
000 
WWUS53 KLOT 142350
SVSLOT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
648 PM CDT FRI APR 14 2006

ILC099-150000-
/O.CON.KLOT.TO.W.0011.000000T0000Z-060415T0000Z/

...A TORNADO WARNING CONTINUES UNTIL 700 PM CDT FOR EAST CENTRAL LA
SALLE COUNTY...

AT 646 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 
CAPABLE OF PRODUCING A TORNADO OVER EAST CENTRAL LASALLE COUNTY 
SOUTHWEST OF SENECA. TRAINED WEATHER SPOTTERS HAVE REPORTED FUNNEL 
CLOUDS NEAR OTTAWA WITH THE PASSAGE OF THIS STORM AROUND 630 PM CDT. 
THE STORM WAS MOVING EAST AT 40 MPH...AND WILL LIKELY PASS SOUTH OF 
SENECA BY 700 PM CDT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT SATURDAY MORNING FOR
NORTHEASTERN ILLINOIS AND NORTHWEST INDIANA.

LAT...LON 4137 8871 4128 8879 4123 8871 4119 8860
      4138 8861

$$

RATZER

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Chicago, IL wrote its last area forecast discussion before this tornado warning went out at Apr 14, 2:15 PM CDT, 4 hours 7 minutes earlier.

Area forecast discussion, Apr 14, 2:15 PM CDT, 4 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
215 PM CDT FRI APR 14 2006

.DISCUSSION...AFTERNOON GRIDS/ZONES...
SERIES OF DISTURBANCES FROM SW AND W WILL CONTINUE TO AFFECT NRN IL
AND NW INDIANA INTO NEXT WEEK. LONG WAVE TROUGH OFF W COAST AND JUST
OFF E COAST BRACKET MEAN UPPER RIDGE LINE ALONG ABOUT 90W. CURRENT
SHALLOW DISTURBANCE MOVING THROUGH WESTERN LAKES SETTING OFF CURRENT
WEAK CONVECTION. AIRMASS APPEARS TO BE STABILIZING NOW WITH WARMER
AIR ALOFT. THIS AHEAD OF A COLD FRONT EDGING INTO REGION FROM WISC
AND EASTERN IOWA.

SURFACE HI OVER SRN MINN WILL DRIFT TO LK MICH SAT WITH INVERTED
RIDGE OVER FCST AREA DURING THE DAY. THIS WILL FORCE COOLER AIR OFF
LK MICH AND RETURN DAYTIME TEMPS TO NEAR AVE. NEXT VIGOROUS UPPR
TROUGH MOVING FROM SRN CALIF THROUGH SRN ROCKIES AND SAT AND INTO
PLAINS SAT NIGHT. ALL MODELS GENLY FOLLOW THIS SCENARIO WHICH SHOULD
POKE MOIST AIR BACK NWD INTO WESTERN LAKES SAT NIGHT. EASTWARD
PROGRESS OF UPPER SYS COMES TO A HALT EARLY SUNDAY AS IT MOVES INTO
MEAN RIDGE AND BEGINS COUPLING WITH LARGE UPPER LOW TO THE EAST.

SURFACE LOW APPROACHING SUNDAY FCST TO SLIDE ACROSS NRN ILL LATE
SUNDAY AND SUNDAY NIGHT WITH GENERAL RAIN. SVR WEATHER THREAT LKLY
RESTRICTED TO SAT EVE OR PREDAWN SUNDAY BUT RAPIDLY FADING OFF TO
THE SE BY DAWN. NEXT SOMEWHAT PROGRESSIVE PAC SYSTEM FORECAST TO
MOVE FROM PAC CST INTO PLAINS AROUND TUESDAY. ANOTHER REBOUND IN
TEMPS AND MOISTURE EXPECTED DURING MIDWEEK. IN SHORT TERM THOUGH
TRAILING CELLS MAINLY S OF I-88 CONTINUING OFF TO SE WITH LITTLE SVR
THREAT EXPECTED.  WATCH NO. 183 WILL EXPIRE AT 3PM.  GRADUAL
CLEARING THIS OVERNIGHT ALONG WITH MORE ORGANIZED N-NE FLOW WILL
DROP TEMPS BACK INTO UPPER 40S. MOS GUIDANCE LOOKS PRETTY REASONABLE
NEXT 24-72HRS.
KML

&&

.AVIATION...

18Z TAFS...WIND DIRECTION OF CONCERN IN THE SHORT TERM. OUTFLOW
BOUNDARY FROM MORNING STORMS EXTENDS ACROSS NORTHERN KANE AND
NORTHERN COOK COUNTIES AND IS CURRENTLY RIGHT OVER ORD. ALTHOUGH
GRADIENT ISN/T TOO STRONG...EXPECT WSW FLOW TO PUSH AGAINST THIS
BOUNDARY OVER THE NEXT HR OR TWO BUT THIS OUTFLOW MIGHT BE ENHANCED
BY COOLER FLOW OFF LK MI. WINDS GRADUALLY BECOME WNW THIS AFTERNOON
THEN SHIFT NORTH DURING THE EVENING AS THE COLD FRONT PASSES. BEST
AREA FOR NEW SHOWERS AND CONVECTION EXPECTED TO BE SOUTH OF I-80.
HAVE INCLUDED VICINITY SHOWERS AT ALL SITES WITH THE BEST CHANCE OF
SHOWERS AT MDW/GYY THRU MID AFTERNOON. CLOUDS CLEAR OUT DURING THE
EVENING...LEAVING SKC FOR THE REMAINDER OF THE PERIOD.

&&

.LOT WATCHES/WARNINGS/ADVISORIES...
.IL...NONE.
.IN...NONE.
.LM...NONE.

&&
Hazardous weather outlook, Apr 14, 4:30 PM CDT, 1 hour 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
430 PM CDT FRI APR 14 2006

ILZ003>006-008-010>014-019>022-023-032-033-039-INZ001-002-010-011-
019-151030-
WINNEBAGO-BOONE-MCHENRY-LAKE IL-OGLE-LEE-DE KALB-KANE-DU PAGE-COOK-
LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-IROQUOIS-FORD-
LAKE IN-PORTER-NEWTON-JASPER-BENTON-
430 PM CDT FRI APRIL 14 2006

THIS PORTION OF THE HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
AND NORTHEAST ILLINOIS...AND NORTHWEST INDIANA.

.DAY ONE... TONIGHT

WIDELY SCATTERED THUNDERSTORMS ALONG AND SOUTH OF THE KANKAKEE RIVER
WILL BE ENDING EARLY THIS EVENING.

.DAYS TWO THROUGH SEVEN... SATURDAY THROUGH SUNDAY

THERE WILL BE A CHANCE OF THUNDERSTORMS SATURDAY NIGHT INTO EARLY
SUNDAY MORNING.  THUNDERSTORMS ARE ALSO EXPECTED AGAIN LATE TUESDAY
INTO WEDNESDAY. FEW OF THUNDERSTORMS BOTH SATURDAY NIGHT AND TUESDAY
EVENING MAY BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED SATURDAY NIGHT AND SUNDAY
MORNING.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE
NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO (LOWER CASE)

LMZ740>745-766-151030-
WINTHROP HARBOR IL TO MICHIGAN CITY IN-
LAKE MICHIGAN-
430 PM CDT FRI APR 14 2006

THIS PORTION OF THE HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS
AND INDIANA WATERS OF LAKE MICHIGAN.

.DAY ONE... TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN... SATURDAY THROUGH SUNDAY

THERE WILL BE A CHANCE OF THUNDERSTORMS SATURDAY NIGHT INTO EARLY
SUNDAY MORNING.  THUNDERSTORMS ARE ALSO EXPECTED AGAIN LATE TUESDAY
INTO WEDNESDAY. FEW OF THUNDERSTORMS BOTH SATURDAY NIGHT AND TUESDAY
EVENING MAY BE SEVERE.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE
NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO (LOWER CASE)

In the hours before

Local storm report, Apr 14, 3:34 PM CDT, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
334 PM CDT FRI APR 14 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 PM     HAIL             DIXON                   41.85N 89.48W
04/13/2006  M2.75 INCH       LEE                IL   TRAINED SPOTTER

0948 PM     HAIL             CHERRY VALLEY           42.24N 88.96W
04/13/2006  E2.00 INCH       WINNEBAGO          IL   TRAINED SPOTTER

            NEAR DOWNTOWN.

1105 PM     TSTM WND DMG     WENONA                  41.05N 89.05W
04/13/2006                   LA SALLE           IL   EMERGENCY MNGR

            ON THE LA SALLE CNTY SIDE - MANY LIMBS DOWN. ON THE
            MARSHALL CNTY SIDE - NUMEROUS TREES DOWN, DOOR ON CAR
            WASH FACILITY BLOWN OUT, SIGN BLOWN OUT AT GAS STATION.

0130 AM     HAIL             DANA                    40.96N 88.95W
04/14/2006  E1.75 INCH       LA SALLE           IL   LAW ENFORCEMENT

&&

BNELSON
Local storm report, Apr 14, 3:44 PM CDT, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
344 PM CDT FRI APR 14 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 PM     HAIL             DIXON                   41.85N 89.48W
04/13/2006  E0.88 INCH       LEE                IL   CO-OP OBSERVER

0910 PM     HAIL             DIXON                   41.85N 89.48W
04/13/2006  M2.75 INCH       LEE                IL   TRAINED SPOTTER

0924 PM     HAIL             LEAF RIVER              42.12N 89.40W
04/13/2006  E1.00 INCH       OGLE               IL   LAW ENFORCEMENT

0940 PM     HAIL             BYRON                   42.13N 89.26W
04/13/2006  E0.88 INCH       OGLE               IL   TRAINED SPOTTER

0942 PM     HAIL             ROCKFORD                42.27N 89.06W
04/13/2006  E1.00 INCH       WINNEBAGO          IL   TRAINED SPOTTER

0945 PM     HAIL             ROCKFORD                42.27N 89.06W
04/13/2006  E1.00 INCH       WINNEBAGO          IL   AMATEUR RADIO

            I-39 AND US-20 BY-PASS

0945 PM     HAIL             ROCKFORD                42.27N 89.06W
04/13/2006  E0.75 INCH       WINNEBAGO          IL   TRAINED SPOTTER

            RFD AIRPORT

0947 PM     HAIL             ROCKFORD                42.27N 89.06W
04/13/2006  E1.75 INCH       WINNEBAGO          IL   TRAINED SPOTTER

            E STATE ST AND MULFORD ST

0948 PM     HAIL             CHERRY VALLEY           42.24N 88.96W
04/13/2006  E2.00 INCH       WINNEBAGO          IL   TRAINED SPOTTER

            NEAR DOWNTOWN.

0950 PM     HAIL             ROCKFORD                42.27N 89.06W
04/13/2006  E1.25 INCH       WINNEBAGO          IL   TRAINED SPOTTER

0953 PM     HAIL             BELVIDERE               42.25N 88.85W
04/13/2006  E1.75 INCH       BOONE              IL   EMERGENCY MNGR

1002 PM     HAIL             MARENGO                 42.25N 88.60W
04/13/2006  E1.00 INCH       MCHENRY            IL   TRAINED SPOTTER

            DENTS TO SIDING ON HOUSE AND VEHICLE.

1005 PM     HAIL             WOODSTOCK               42.31N 88.44W
04/13/2006  E1.00 INCH       MCHENRY            IL   TRAINED SPOTTER

1014 PM     HAIL             CRYSTAL LAKE            42.23N 88.33W
04/13/2006  E1.00 INCH       MCHENRY            IL   CO-OP OBSERVER

1018 PM     HAIL             5 E LAKEMOOR            42.34N 88.11W
04/13/2006  E0.75 INCH       LAKE               IL   TRAINED SPOTTER

1020 PM     HAIL             WAUCONDA                42.27N 88.14W
04/13/2006  E1.00 INCH       LAKE               IL   TRAINED SPOTTER

1020 PM     HAIL             WAUCONDA                42.27N 88.14W
04/13/2006  E0.75 INCH       LAKE               IL   TRAINED SPOTTER

1022 PM     HAIL             MUNDELEIN               42.27N 88.00W
04/13/2006  E0.75 INCH       LAKE               IL   TRAINED SPOTTER

            1/2 TO 3/4 INCH HAIL.AT MIDLOTHIAN RD AND COKENBERG RD.

1023 PM     HAIL             HAINESVILLE             42.34N 88.06W
04/13/2006  E0.75 INCH       LAKE               IL   TRAINED SPOTTER

            IL-120 AND HAINESVILLE RD

1025 PM     HAIL             GAGES LAKE              42.35N 87.98W
04/13/2006  E1.75 INCH       LAKE               IL   TRAINED SPOTTER

            IL-120 AND US-45

1027 PM     HAIL             WAUCONDA                42.27N 88.14W
04/13/2006  E1.00 INCH       LAKE               IL   TRAINED SPOTTER

            AT FAIRFIELD ST AND BONNER RD

1030 PM     HAIL             GRAYSLAKE               42.35N 88.04W
04/13/2006  E1.00 INCH       LAKE               IL   TRAINED SPOTTER

1031 PM     HAIL             WAUKEGAN                42.37N 87.87W
04/13/2006  E1.75 INCH       LAKE               IL   TRAINED SPOTTER

1038 PM     HAIL             NORTH CHICAGO           42.32N 87.86W
04/13/2006  E1.00 INCH       LAKE               IL   TRAINED SPOTTER

            3/4 TO ONE INCH AT 14TH ST AND SHERIDAN

1042 PM     HAIL             MOKENA                  41.53N 87.88W
04/13/2006  E0.75 INCH       WILL               IL   TRAINED SPOTTER

1102 PM     HAIL             JOLIET                  41.53N 88.12W
04/13/2006  E0.75 INCH       WILL               IL   TRAINED SPOTTER

1105 PM     TSTM WND DMG     WENONA                  41.05N 89.05W
04/13/2006                   LA SALLE           IL   EMERGENCY MNGR

            ON THE LA SALLE CNTY SIDE - MANY LIMBS DOWN. ON THE
            MARSHALL CNTY SIDE - NUMEROUS TREES DOWN, DOOR ON CAR
            WASH FACILITY BLOWN OUT, SIGN BLOWN OUT AT GAS STATION.

1115 PM     TSTM WND DMG     DANA                    40.96N 88.95W
04/13/2006                   LA SALLE           IL   TRAINED SPOTTER

            STOP LIGHT BLOWN DOWN ON 11TH ROAD.

1230 AM     HAIL             GIBSON CITY             40.47N 88.38W
04/14/2006  E0.88 INCH       FORD               IL   LAW ENFORCEMENT

0103 AM     HAIL             MOUNT MORRIS            42.05N 89.43W
04/14/2006  E0.75 INCH       OGLE               IL   LAW ENFORCEMENT

0130 AM     HAIL             DANA                    40.96N 88.95W
04/14/2006  E1.75 INCH       LA SALLE           IL   LAW ENFORCEMENT

0139 AM     HAIL             FLANAGAN                40.88N 88.86W
04/14/2006  E1.00 INCH       LIVINGSTON         IL   FIRE DEPT/RESCUE

0230 AM     HAIL             PLANO                   41.66N 88.53W
04/14/2006  E1.00 INCH       KENDALL            IL   TRAINED SPOTTER

0245 AM     HAIL             5 W PLAINFIELD          41.62N 88.30W
04/14/2006  E0.75 INCH       KENDALL            IL   TRAINED SPOTTER

&&

BNELSON
Local storm report, Apr 14, 6:01 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
601 PM CDT FRI APR 14 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     HAIL             ONARGA                  40.71N 88.01W
04/14/2006  E0.88 INCH       IROQUOIS           IL   EMERGENCY MNGR

&&

BN
Local storm report, Apr 14, 6:05 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
605 PM CDT FRI APR 14 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     HAIL             THAWVILLE               40.67N 88.11W
04/14/2006  E0.88 INCH       IROQUOIS           IL   EMERGENCY MNGR

0602 PM     HAIL             GILMAN                  40.77N 88.00W
04/14/2006  E1.75 INCH       IROQUOIS           IL   LAW ENFORCEMENT

&&

BN
Local storm report, Apr 14, 6:16 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
616 PM CDT FRI APR 14 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0613 PM     HAIL             CISSNA PARK             40.57N 87.89W
04/14/2006  E1.00 INCH       IROQUOIS           IL   TRAINED SPOTTER

            AT HALF WAY POINT BETWEEN CISSNA PARK AND CRESCENT CITY.

&&

BN

The office that day

Everything else NWS Chicago, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 8:57 PM CDTSevere Thunderstorm WarningLOTLee, Ogle52 min
Apr 13, 9:28 PM CDTSevere Thunderstorm WarningLOTWinnebago29 min
Apr 13, 9:47 PM CDTSevere Thunderstorm WarningLOTBoone17 min
Apr 13, 9:55 PM CDTSevere Thunderstorm WarningLOTMcHenry29 min
Apr 13, 10:11 PM CDTSpecial Marine WarningLOT49 min
Apr 13, 10:11 PM CDTSevere Thunderstorm WarningLOTLake35 min
Apr 13, 10:50 PM CDTSevere Thunderstorm WarningLOTLaSalle25 min
Apr 13, 10:57 PM CDTSevere Thunderstorm WarningLOTWill33 min
Apr 13, 11:06 PM CDTTornado WarningLOTLaSalle, Livingston39 min
Apr 13, 11:47 PM CDTSevere Thunderstorm WarningLOTLivingston43 min
Apr 14, 12:13 AM CDTSevere Thunderstorm WarningLOTFord37 min
Apr 14, 12:47 AM CDTSevere Thunderstorm WarningLOTLaSalle, Livingston58 min
Apr 14, 12:58 AM CDTSevere Thunderstorm WarningLOTOgle19 min
Apr 14, 1:24 AM CDTSevere Thunderstorm WarningLOTFord51 min
Apr 14, 1:45 AM CDTSevere Thunderstorm WarningLOTLivingston45 min
Apr 14, 1:46 AM CDTSevere Thunderstorm WarningLOTLaSalle44 min
Apr 14, 1:53 AM CDTSevere Thunderstorm WarningLOTKane37 min
Apr 14, 2:33 AM CDTSevere Thunderstorm WarningLOTKendall14 min
Apr 14, 5:52 PM CDTSevere Thunderstorm WarningLOTIroquois23 min
Apr 14, 6:06 PM CDTSevere Thunderstorm WarningLOTLaSalle39 min
Apr 14, 6:15 PM CDTSevere Thunderstorm WarningLOTIroquois15 min
Apr 14, 6:15 PM CDTSevere Thunderstorm WarningLOTGrundy, Kendall, Will45 min
Apr 14, 6:29 PM CDTTornado WarningLOTIroquois46 min
Apr 14, 6:33 PM CDTSevere Thunderstorm WarningLOTGrundy, Will42 min
Apr 14, 6:41 PM CDTTornado WarningLOTGrundy, Will49 min
Apr 14, 6:47 PM CDTTornado WarningLOTGrundy, Livingston43 min

Nearby

Tornado Warnings in Illinois, 2006Every tornado warning in 2006Tornadoes in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.